# SDR TRBA2009104

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- Aircraft time: 18,608 hours, 21,713 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT FWD WINDSHIELD CRACKED.  AWAITING AML PAGE FOR FURTHER DETAILS.
